MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 3.5X20MM CORT LOCK SCR STE; PLATE, FIXATION

ZIMMER BIOMET, INC. 3.5X20MM CORT LOCK SCR STE; PLATE, FIXATION
Model Number 8561-35-020
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Mfr site: (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that upon incoming inspection, debris was found in the sterile package.There was no patient involvement.
 
Event or Problem Description
No additional event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d9, g3, g6, h1, h2, h3, h6, h10.Visual evaluation of the returned product identified that there is debris inside the sterile package.The complaint has been confirmed by visual evaluation.Device history record (dhr) was reviewed and no discrepancies were found.The product was likely non-conforming when it left zimmer biomet control.The root cause of the reported event can be attributed to the operator not following instructions during manufacturing.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
3.5X20MM CORT LOCK SCR STE
Common Device Name
PLATE, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11671901
Report Number0001825034-2021-00977
Device Sequence Number17104669
Product Code HRS
UDI-Device Identifier00887868060731
UDI-Public(01)00887868060731(17)300611(10)880430
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8561-35-020
Device Catalogue Number856135020
Device Lot Number880430
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/29/2021
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1